# SDR CKSA97225

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 1961-2161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND SKIN PNL AT STA 1961 - STA 2161 STR 34R - STR 46R HAS WRINKLES OVER THE ENTIRE SKIN (MEASURING .020 - .030 IN DEPTH) (FS 1961 - FS 1980 STR 42R - STR 46R MEASURE .10 IN DEPTH).  INSTALLED ALUMINUM SHIMS BETWEEN THE EXISTING SKIN AND STR 43 AND STR 44 (2024-T3). REMOVED ALL EXISTING HI-LOK FASTENERS ON THE DAMAGED AREAS AND REPLACED WITH LIKE KIND HI-LOK FASTENERS OF .015625 INCH OVERSIZE DIAMETER.  ALL REMOVED RIVETS, REPLACED WITH LIKE KIND RIVETS IAW B747 SRM 51-30-02.  MUST BE REINSPECTED EVERY 3000 CYCLES IAW EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97. BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NR 098232.
